Pacific Journal of Mathematics

On Banach spaces having a Radon-Nikodým dual.

C. Debiève

Article information

Source
Pacific J. Math., Volume 120, Number 2 (1985), 327-330.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703414

Mathematical Reviews number (MathSciNet)
MR810774

Zentralblatt MATH identifier
0575.46017

Subjects
Primary: 46B22: Radon-Nikodým, Kreĭn-Milman and related properties [See also 46G10]

Citation

Debiève, C. On Banach spaces having a Radon-Nikodým dual. Pacific J. Math. 120 (1985), no. 2, 327--330. https://projecteuclid.org/euclid.pjm/1102703414


Export citation

References

  • [1] C. Debieve, On a Radon-Nikodym problem for vector-valuedmeasures, Pacific J. Math.
  • [2] F. Delbaen, Private communicationo.
  • [3] J. Diestel and J. J. Uhl, Vector measures, Amer. Math. Soc. Mathematical Surveys no.
  • [4] N. Dinculeanu, Vector Measures, Pergamon Press, New York.
  • [5] Holmes, Geometrical Functional Analysis and its Applications, Graduate Texts in Mathematics no. 24, Springer-Verlag.